MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2922255
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that patient with lumbar stenosis and spondylolisthesis at l4-5 underwent l4-5 oblique lumbar interbody fusion.Intra-op, spacer cracked while attempting to make the orthogonal movement during the implantation process.This was explanted and a second spacer was used which also cracked while attempting to make the orthogonal movement.The first cage was explanted completely and two fragments were generated from second spacer which were recovered fully.There were no patient complications reported as a result of this event.

Brand Name
CLYDESDALE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6809416
Report Number1030489-2017-01943
Device Sequence Number19266548
Product Code MAX
UDI-Device Identifier00613994972842
UDI-Public00613994972842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Catalogue Number2922255
Device Lot NumberZY58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2017
Initial Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR